Hello. I've been having anxiety for the past few days, I was taking a birth control pill for a few months, and stopped it over the weekend because I believe they were giving me anxiety and felt more depressed. I felt fine and back to myself for a couple of days when I first stopped the pill, but now I've been having anxiety when I wake up, during the day at times when I'm worried about something, and before bed when I'm just sitting on the couch with my husband watching T.V. I feel like I should be moving around alot, I think it helps. I hate the feeling, feeling anxious and alittle dizzy, feeling like I want to cry. Feeling scared that my husband will leave me and perhaps for another women. I was thinking that it was a withdrawl from the pill, but I called a nurse this morning and she told me that it wasn't from the medicine. So what's wrong with me? There has been some changes lately I guess. My husband and I have not been getting along that well, and he might be going back to school at night after work. I'm worried that our four kids and I will never see him much. My ten year old daughter is having some problems at school and we're talking about buying a house in the country. I wonder if these are reasons to why I have anxiety? I just want to feel happy and have no anxiety. Does anyone have any advice for me? Thanks!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.